MathSciNet Relay Station
MathSciNet bibliographic data
MR587036 (82f:60103) 60G44 (60H05)
Galʹčuk, L. I. Optional martingales. (Russian) Mat. Sb. (N.S.) 112(154) (1980), no. 4(8), 483–521.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement